Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  Gibbs Delaunay Tessellations with Geometric Hardcore Conditions
 
 
Title: Gibbs Delaunay Tessellations with Geometric Hardcore Conditions
Author: Dereudre, David
Appeared in: Journal of statistical physics
Paging: Volume 131 (2008) nr. 1 pages 127-151
Year: 2008
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands